It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Endmills1;4924616]I also have Peripheral neuropathy. Currently it has made my feet so sore, that even the sheets from the bed touching it HURTS like crazy. It has already put me into using a cane, and taking opiates for the pain. I just started back on Elevil 50mg before bed. Has a double effect...makes me sleep and does making the withdrawl from opiates bearable. Other than that, my doc says I just have to live with it or take myself out of the picture. I prefer to live with it! But as I said and let me repeat myself...it is the worst pain u can imagine...24/7 all day every day![/QUOTE]

I totally understand what you are saying. My pain tolerance is very high and I've lived with pain for years. Neuropathy is HORRIBLE. I can't tell you the number of times I've thought about chopping off my feet with an axe and that's not a joke. Did you know this can be a side effect of chemo? Well I didn't. My doc says he cannot tell me why I have it, but it's either; my autoimmune disease(Behcets), the diabetes caused by prednisone, or the chemo(used to treat the Behcet's). I was already really sick and adding this pain to my primary illness has pushed me over the edge. If it wasn't for my husband, kids, family , friends and God I probably would be a drug addict or
off a bridge. I take 300 of Elavil, 150 of Lyrica, 60 of Cymbalta, and narcotics. It's still bad. God bless you, I hope the medicine helps you and you feel better soon. And yes, it is awful that there's no escaping it 24/7. It's pure torture.:mad: Missi
[QUOTE=missi46;4924657]I totally understand what you are saying. My pain tolerance is very high and I've lived with pain for years. Neuropathy is HORRIBLE. I can't tell you the number of times I've thought about chopping off my feet with an axe and that's not a joke. Did you know this can be a side effect of chemo? Well I didn't. My doc says he cannot tell me why I have it, but it's either; my autoimmune disease(Behcets), the diabetes caused by prednisone, or the chemo(used to treat the Behcet's). I was already really sick and adding this pain to my primary illness has pushed me over the edge. If it wasn't for my husband, kids, family , friends and God I probably would be a drug addict or
off a bridge. I take 300 of Elavil, 150 of Lyrica, 60 of Cymbalta, and narcotics. It's still bad. God bless you, I hope the medicine helps you and you feel better soon. And yes, it is awful that there's no escaping it 24/7. It's pure torture.:mad: Missi[/QUOTE]
Wow..300mg of Elavil??? I would sleep for a week!! I have tried every drug known to man, without any long term pain relief. Currently my doc has me on Oxicodone 30's...3 pills 4X/day, and that just gives me enough relief to work every day. It sucks big time!! I am trying to keep a happy face on, but some days I just can't!!
Bob





All times are GMT -7. The time now is 03:20 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!